Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



$ \mathbf{Z}/m$-graded Lie algebras and perverse sheaves, I

Authors: George Lusztig and Zhiwei Yun
Journal: Represent. Theory 21 (2017), 277-321
MSC (2010): Primary 20G99
Published electronically: September 14, 2017
Part II: Represent. Theory 21 (2017), 322-353.
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a block decomposition of the equivariant derived category arising from a cyclically graded Lie algebra. This generalizes certain aspects of the generalized Springer correspondence to the graded setting.

References [Enhancements On Off] (What's this?)

  • [KL] David Kazhdan and George Lusztig, Proof of the Deligne-Langlands conjecture for Hecke algebras, Invent. Math. 87 (1987), no. 1, 153-215. MR 862716,
  • [Ko] Bertram Kostant, The principal three-dimensional subgroup and the Betti numbers of a complex simple Lie group, Amer. J. Math. 81 (1959), 973-1032. MR 0114875,
  • [L1] G. Lusztig, Intersection cohomology complexes on a reductive group, Invent. Math. 75 (1984), no. 2, 205-272. MR 732546,
  • [L2] George Lusztig, Character sheaves. I, Adv. in Math. 56 (1985), no. 3, 193-237. MR 792706,
  • [L3] George Lusztig, Character sheaves. II, Adv. in Math. 57 (1985), no. 3, 266-315. MR 806210,
  • [L4] George Lusztig, Study of perverse sheaves arising from graded Lie algebras, Adv. Math. 112 (1995), no. 2, 147-217. MR 1327095,
  • [RR] L. Rider and A. Russell, Perverse sheaves on the nilpotent cone and Lusztig's generalized Springer correspondence, arxiv:1409.7132.
  • [L5] G. Lusztig, Study of antiorbital complexes, Representation theory and mathematical physics, Contemp. Math., vol. 557, Amer. Math. Soc., Providence, RI, 2011, pp. 259-287. MR 2848930,
  • [St] Robert Steinberg, Endomorphisms of linear algebraic groups, Memoirs of the American Mathematical Society, No. 80, American Mathematical Society, Providence, R.I., 1968. MR 0230728
  • [Vi] È. B. Vinberg, The Weyl group of a graded Lie algebra, Izv. Akad. Nauk SSSR Ser. Mat. 40 (1976), no. 3, 488-526, 709 (Russian). MR 0430168

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 20G99

Retrieve articles in all journals with MSC (2010): 20G99

Additional Information

George Lusztig
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Masssachusetts 02139

Zhiwei Yun
Affiliation: Department of Mathematics, Yale University, New Haven, Connecticut 06511

Received by editor(s): October 12, 2016
Received by editor(s) in revised form: June 23, 2017
Published electronically: September 14, 2017
Additional Notes: The first author was supported by NSF grant DMS-1566618.
The second author was supported by NSF grant DMS-1302071 and the Packard Foundation.
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society